# SDR DALA2018060403778

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 68,803 hours, 49,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR JAMB. CORROSION LEVEL 2. CORROSION ON AFT CARGO COMPARTMENT DOOR JAMB WAS REPAIRED PER SRM 53-05 FIG 123. AREA WITHIN LIMITS WAS ATTENDED WITH NRC 00211.
